RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2017, Volume 208, Number 7, Pages 19–67 (Mi msb8659)  

This article is cited in 4 scientific papers (total in 4 papers)

On the rate of convergence as $t\to+\infty$ of the distributions of solutions to the stationary measure for the stochastic system of the Lorenz model describing a baroclinic atmosphere

Yu. Yu. Klevtsovaab

a Siberian Regional Hydrometeorological Research Institute, Novosibirsk
b Siberian State University of Telecommunications and Informatics, Novosibirsk

Abstract: The paper is concerned with a nonlinear system of partial differential equations with parameters which describes the two-layer quasi-solenoidal Lorenz model for a baroclinic atmosphere on a rotating two-dimensional sphere. The right-hand side of the system is perturbed by white noise. A unique stationary measure for the Markov semigroup defined by the solutions of the Cauchy problem for this problem is considered. An estimate for the rate of convergence of the distributions of all solutions in a certain class of this system to the unique stationary measure as $t\to+\infty$ is proposed. A similar result is obtained for the equation of a barotropic atmosphere and the two-dimensional Navier-Stokes equation. A comparative analysis with some of the available related results is given for the latter.
Bibliography: 39 titles.

Keywords: two-layer quasi-solenoidal Lorenz model for a baroclinic atmosphere, white noise perturbation, rate of convergence of the distributions of solutions to the stationary measure, the two-dimensional Navier-Stokes equation.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-31110-мол_а
This research was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 14-01-31110-мол_а).


DOI: https://doi.org/10.4213/sm8659

Full text: PDF file (1112 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2017, 208:7, 929–976

Bibliographic databases:

UDC: 517.956.8
MSC: Primary 35G55; Secondary 35Q86
Received: 12.01.2016 and 02.03.2017

Citation: Yu. Yu. Klevtsova, “On the rate of convergence as $t\to+\infty$ of the distributions of solutions to the stationary measure for the stochastic system of the Lorenz model describing a baroclinic atmosphere”, Mat. Sb., 208:7 (2017), 19–67; Sb. Math., 208:7 (2017), 929–976

Citation in format AMSBIB
\Bibitem{Kle17}
\by Yu.~Yu.~Klevtsova
\paper On the rate of convergence as $t\to+\infty$ of the distributions of solutions to the stationary measure for the stochastic system of the Lorenz model describing a~baroclinic atmosphere
\jour Mat. Sb.
\yr 2017
\vol 208
\issue 7
\pages 19--67
\mathnet{http://mi.mathnet.ru/msb8659}
\crossref{https://doi.org/10.4213/sm8659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670238}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017SbMat.208..929K}
\elib{https://elibrary.ru/item.asp?id=29438813}
\transl
\jour Sb. Math.
\yr 2017
\vol 208
\issue 7
\pages 929--976
\crossref{https://doi.org/10.1070/SM8659}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411475900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029709050}


Linking options:
  • http://mi.mathnet.ru/eng/msb8659
  • https://doi.org/10.4213/sm8659
  • http://mi.mathnet.ru/eng/msb/v208/i7/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Krupchatnikov, G. A. Platov, E. N. Golubeva, A. A. Fomenko, Yu. Yu. Klevtsova, V. N. Lykosov, “Some Results of Studies in the Area of Numerical Weather Prediction and Climate Theory in Siberia”, Russ. Meteorol. Hydrol., 43:11 (2018), 713–721  crossref  isi  elib  scopus
    2. S. Kuksin, A. Shirikyan, “Rigorous results in space-periodic two-dimensional turbulence”, Phys. Fluids, 29:12 (2017), 125106  crossref  mathscinet  isi  scopus
    3. Y. Liu, Zh. Wei, Ch. Li, A. Liu, L. Li, “Attractor and bifurcation of forced Lorenz-84 system”, Int. J. Geom. Methods Mod. Phys., 16:1 (2019), 1950002, 20 pp.  crossref  mathscinet  isi  scopus
    4. M. V. Kurgansky, V. N. Krupchatnikov, “Dynamic meteorology research in Russia, 2015-2018”, Izv. Atmos. Ocean. Phys., 55:6 (2019), 505–536  crossref  crossref  isi  elib  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:287
    Full text:8
    References:45
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020